I actually noticed lack of hair underarms and legs before tx and certainly has not grown since tx. I also remember starting to have hair loss a few month before tx. Is this related to problems with the liver? It could also be hormonal as I am post menopause.
No a big deal, just wondering, men too of course input appreciated.
I noticed loss on my legs mostly but I was never real hairy before tx so not sure if it is from tx. My dad didn't have much hair on his legs when he got older so maybe it is hereditary. As long as I keep it on my head I will be happy :-)
Have you had your TSH thyroid levels checked? The symptoms you describe correlate with an under active thyroid. I had the same problem and all the hair fell off my legs until I was put on synthyroid for hypo thyroid and it grew back.
Its a good ideal while on tx to have your thyroid checked periodically because interferon is know to cause thyroid trouble for some people.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.